# SDR DALA1016069000

- Difficulty date: June 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 49,318 hours, 36,467 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE; PITTING CORROSION ON LT HORIZONTAL STAB UPPER SKIN BARREL NUT BORES 2 EA.  CORROSION REMOVED IAW PRI AMR0955137.  HOLES WERE REWORKED IAW ERA 482830-14 REV ORIG AND AWR 0955137. REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW ERA 482831-14 REV ORIG (DLM88101791).
